Hi I am new to this site. My 11 year old daughter is taking 60mg of Vyvance. I am starting to see that she is getting very clingy and emotional. She is also taking non-stop and repeating herself. She is also obsessed with getting ear wax out of her ears and sniffling all the time.
Wondering if anyone else may be having any of the same problems as we are? Very frustrated when we talk to the doctor about it.
If she is having these issues she is on too high a dose. My son went through the same things and we lowered the dose down to 30 mg and he was fine. He has been on this for 1 year at the same dose 30mg, and is still doing fine. My son is a big boy, he is 5'2 and 130 lbs and is 11 as well. So, she is probably alot tinier and that is just way to high a dose.
Constipation is not usually a side effect since it is a stimulant medication and that should actually help with her bowel movements. The constipation could be caused by her not wanting to go or not wanting to go anywhere but home. This could be another side effect of the dose being too high. If the dose is too high, she can obsess over things, anxiety, OCD, and tics.
Talk to the doctor but insist on lowering the dose. The doctor will not do it on their own. You must be persistent.
I have been going to a psy. Now for 2 years and the reason I went was for my anger problems and how I look at things pissed all the time. He has had me on lithum 2000mg and depakote and 200mg of sersquel a day and that was his way of trying to fix me I have a short memeory and when I try to to a task I find I start and then I do 2 more thinggs and never remember the 1st one not done my mind races all the time and I sleep mabey 4 hours a night and I jump in frnt of people to just get it done and I have a ocd on **** being perfect and I also feel strange when I get around people like shakes and can't hardly speak and this has played hell on my kids and my wife that we fight about this all the time . I have a good job of 19 years being an ironworker and I am a connector witch means I am up high on tiny pieces of iron and I even loose my thoughts up their so now thiis ***** roolin in my job. I have told and asked my psy to put me on adhd meds but he does not believe in drugs like that or like benzos I. Have tried vyvance in 20 mg pills and at 60mgs I felt normal no hateful at ease and I felt llike a normal person for once and even my wife told me as well as lots of people that how different it made me . I want to be normal and be a husband and a father again and what I am on is not doing it . Any suggestions on how or what I need to do on getting put on any adhd meds..
Well, my first thought is to find a doc that knows or specializes in ADHD. If that can't happen, I would suggest reading up on on ADHD so that when you talk to your doc you can explain why you feel like you have it. And, you certainly do have a lot of the adult ADHD symptoms. This site has a lot of info - http://www.webmd.com/add-adhd/guide/adhd-adults and you might also want to check out this - http://www.help4adhd.org/en/about/what/WWK1
Finally, on the subject of anger you might find this interesting. Check out point 5 here - http://jeffsaddmind.com/add-rage-or-the-centerless-facets-66.htm. And there is a lot of good stuff on this site. Though its a bit maddening to navigate.
Hope this helps some. Best wishes.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.